The article you requested is

A Case of Tardive Dystonia Successfully Managed With Quetiapine

J Clin Psychiatry 2004;65(4):583-584 [letter]

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Tardive dystonia is a serious adverse event of neuroleptic medication. Here, we report a case of successful management of tardive dystonia with quetiapine.

Case report. Mr. A, a 31-year-old man with a 7-year history of DSM-IV schizophrenia, had been treated with haloperidol, 2 mg/day, and sulpiride, 400 mg/day. Dystonic movements involving bending and twisting of the trunk were documented in July 2001. Tardive dystonia was suspected, and neuroleptic drugs were discontinued. The patient’s dystonic movements progressed, however, with a recurrence of psychotic symptoms. Mr. A was admitted to our hospital in March 2002 for close inspection and treatment.